Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Pain in Upper Right Quadrant after eating
    avatar
    LoriK0830 posted:
    I do not know why, but every time I eat I have moderate to severe pain in in my upper right quadrant, and it feels like a boulder. I do not eat fried foods, I eat rather healthy, but, I am under a lot of stress. I smoke and I take Goody powders daily. I am a moderate drinker and am 5'3" at 159 lbs. I have a sedentary job. This woke me up this morning hurting. I had a baked potato with sour cream, butter and chives last night and nothing else. What could cause this pain? Also a little distended on upper right side. I do have high cholesterol LDL and HDL.
    Reply
     
    avatar
    Chris_WebMD_Staff responded:
    Hiya LoriK and welcome,

    It's time to seek a doctor's help on this. Sounds like you need an exam and for you to share all your concerns and your symptoms with the doctor.

    Please let us know how things go! I hope you feel better soon.


    Helpful Tips

    Water
    Drinking waer everyday keeps my digesive going. More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the American Gastroenterological Association website